# SDR ASAA2017110522435

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 15,706 hours, 5,177 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU SHUTDOWN, A LOW OIL PRESSURE LIGHT ILLUMINATED AND STAYED ON.  ACFT GROUNDED. OPS CHECKED APU, FOUND NORMAL. NO HISTORY LAST 90 DAYS. VERIFIED OIL FULL. VERIFIED NO CURRENT FAULTS.
